# SDR DXTA200500888

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 235 hours, 140 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

GOT "FLAP FAIL" AMBER EICAS MESSAGE DURING APPROACH.  FOLLOWED CHECKLIST BUT COULDN'T CLEAR.  GOT SLATS AND NO FLAPS.
